MathSciNet Relay Station
MathSciNet bibliographic data
MR218800 41.15
Curry, H. B.; Schoenberg, I. J. On Pólya frequency functions. IV. The fundamental spline functions and their limits. J. Analyse Math. 17 1966 71–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement